New to the DrugAbuse.com Forums?Join or

need help figuring out whats happening to me (waking blackouts)

Discussion in 'Heroin' started by doug smith, Jun 8, 2018.

  1. doug smith

    doug smith Member

    ive been using heroin for about 12 years or so. when i first started using i experienced the normal effects from the drug, nodding out, sense of exstacy, warm fuzzy feeling, etc. Years later i slowly began getting hyper active instead of just mellowed out. I would dance and sing songs and talk up a storm and then randomly nod off mid sentence, only to wake back up and resume the same conversation 5-10 minutes later. Eventually the hyperactiveness will start to wear off and ill experience the effects of the drug normally. The last 3-4 years though i will snort a medium dose of the drug and begin getting hyperactive , and then basically blackout mentally while still being hyperactive. i will continue being hyperactive for anwyhere from 15 min up to an hour, just acting compeletly wild, while having 0 memory of the experience. eventually i come to and experience the effects normally but people tell me all the crazy things i was doing and trying to get me to calm down and telling me to chill out, but all there attempts to get me to settle down compeletly fail. now people dont even like being around me when i get high because this hyperactive memoryloss phase of my high is to much for people to handle and cant get me under control. when i come too i cant remember anything i did or was doing and people tell me i was just going nuts , usually singing dancing, yelling random things out like someone with tourettes syndrome, just the most obscene things i could think of sometimes. it seems to be progressively getinng worse. the best way for me to avoid these hyperactive blackouts is to just slowly snort very small dosages over a long period of time and i seem to just have a normal response to the heroin usually. but sometimes ill still go into a hyperactive blackout anyway. Does anyone know whats happening to me or why? has anyone experienced this as well? i need to go see a doctor, and probably a neuraligist but i cant afford to do so. ive read people having blackouts but still operating normally while blacked out but there cases do not involve heroin and they can not get a positive diagnosis either. someone please help me figure this out. the best option is to stop and i would like too but ive been hoplessly addicted for a long time. btw i snort only ive only shot up a few times and usually have a bad experience when i did shoot up so i stick to just snorting the drug.
  2. Sara

    Sara Member

    Have you tried suboxone its deff a miracle medicine...
  3. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @doug smith hello. thanks for reaching out. i am not sure why you may be experiencing this. i do advise you figure out a way to see a doctor. and perhaps reach out for help in quitting... it's probably going to require professional help, so do whatever you have to do in order to get some....

    meanwhile, we are here to listen and offer support.
    deanokat likes this.
  4. Josh111187

    Josh111187 Community Champion

    Yes , heroin addict for ten years and last two maybe two and a half years ago this was happening to me. I started tryingget clean about a year ago, I will be 90 days this week. I did see a doctor and do have an explanation. I am very busy at the moment speaking with someone who appears to be absolutely stoned and wants to kill themselves.....I will get back to you asap.
  5. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @doug smith... Sorry to hear about your struggles. I agree with @Dominica: Seeing a doctor is definitely what you need to do. And work on quitting heroin. Your life depends on it, my friend.

    Sending you positive, healing energy. And hope and encouragement, too.
    True concern likes this.
  6. True concern

    True concern Community Champion

    Need a bit more info.How old are you?how long you been using?what is your daily dose?
    deanokat and Dominica like this.
  7. Josh111187

    Josh111187 Community Champion

    H yep, that about sums it up. That made me laugh. I did have a medical explanation for this as the same thing happened to me while on heroin, but I haven't seen him come back to the site so I didn't post a long message.